# SDR ERKR2015112100010

- Difficulty date: October 19, 2015
- Submitted: November 28, 2015
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 99,680 hours, 17,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655306
- Part serial: PF0100
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ASSY FAILED REGULATORY FUNCTIONAL DEPLOYMENT TEST.  SLIDE FAILED TO DEPLOY DURING REGULATORY REQUIRED TEST.
